MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser has been received for evaluation, but the investigation is not yet complete.The manufacturing records for this serial number were reviewed and nothing notable was observed.We have reached out to the distributor to obtain additional information from the user facility.Upon completion of the investigation, a follow-up report will be submitted accordingly.
 
Event or Problem Description
It was reported that the rapid infuser exhibited a "valve fault" alarm (system error #208), and that there were double images on the display.Our distributor relayed the following report: "the customer informed us that the system has produced the error code 208 during normal use.The error showed up after 2 hours and can not be reset.It seems to be a permanent problem now.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9142823
Report Number1219702-2019-00069
Device Sequence Number16924840
Product Code LGZ
UDI-Device Identifier40896128002754
UDI-Public(01)40896128002754
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00037A-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1